# SDR CALA2014082592011

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 76,735 hours, 27,931 cycles
- Engine: Pwa PW2040
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1420 BETWEEN STRINGER 28R & 29R SHEAR TIE HAS DAMAGED HOLE.  FABRICATED & INSTALLED NEW SHEAR TIE IAW SRM 51-30-01 & 51-40-05.
